MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 3100

EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 3100
Model Number M3100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device's manufacturing and sterilization records was completed, including lot history; there were no deviations or nonconformities associated with the reported event.The device was not returned for evaluation, which limited the ability to conduct any physical, functional, and/or root cause analysis.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced a battery pocket perforation with a potential infection risk.The patient initially presented with mild redness at the incision site and no overt signs of infection.Over time, the battery eroded through the skin, resulting in device exposure and creating a potential site for infection.To prevent infection spread, both the battery and transmitter were subsequently removed.
 
Additional Manufacturer Narrative
The battery and transmitter are expected to be returned to ebr for examination.However, device analysis is not expected to yield any findings related to the reported infection, as the issue is biological in nature.According to the wise crt system ifu (lbl-05300, rev b), "access site and pocket complications, including infection" are identified as known potential adverse events.Infections associated with implanted medical devices may result from several factors, including suboptimal surgical technique, incomplete pocket closure, retained sutures, compromised sterility barriers, or impaired wound healing.Preventive measures include adherence to aseptic technique, post-implant wound care instructions, and user training on battery and transmitter handling.No device functional anomalies were reported in the field.Both the battery and transmitter met all performance specifications at the time of manufacturing and implantation.A review of the lot history records (lhr) revealed no anomalies.For transmitter lot 072519-05, sterility, endotoxin, and biological indicator testing met all acceptance criteria.For battery lot 000169, (cirtec lot qs377), no nonconformances were identified.Both devices were manufactured and sterilized in compliance with applicable standards.
 
Additional Manufacturer Narrative
The battery (s/n (b)(6)) and transmitter (s/n (b)(6)) involved in this complaint were returned to ebr for analysis on 03 december and subjected to standard visual inspection.The surfaces were consistent with normal clinical use, and no visual conditions were identified that could contribute to, or explain, the reported pocket infection in summary, although the products were returned and inspected, visual inspection cannot confirm or provide evidence regarding the reported pocket infection event, as the issue is biological in nature and unrelated to device performance.

Brand Name
WISE CRT SYSTEM
Common Device Name
MODEL 3100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key23375995
Report Number3013596742-2025-00025
Device Sequence Number12961191
Product Code SEG
UDI-Device Identifier00859244007029
UDI-Public00859244007029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2025
Device Model NumberM3100
Device Lot Number000169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/10/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown